# SDR ASAA0975151

- Difficulty date: April 15, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 32,592 hours, 14,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A11414
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL FWD INBOARD VAPOR BARRIER CRACKED.  REPLACED VAPOR BARRIER.
